# SDR SWAA2020110227438

- Difficulty date: October 30, 2020
- Submitted: November 2, 2020
- Operation: Air carrier
- Aircraft: N8551Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 36951
- Aircraft time: 10,161 hours, 4,528 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Fwd Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INBOARD FLASHLIGHT UNDER F/A JUMPSEAT IN FORWARD GALLEY INOPERABLE.  RE-SEATED INBOARD FLASHLIGHT AND ALL OPERATIONS NORMAL, IAW AMM 25-64-00.
